U.S. doctors online nowAsk doctors free
A 49-year-old member asked:

Is it actually true that breast growth/tenderness due to the pill will go away?

1 doctor answer3 doctors weighed in
Dr. Regina Hampton
Breast Surgery 23 years experience
Depends: Birth control pills have hormones and these hormones effect breast tissue causing pain and tenderness. If you are not happy with the symptoms, contact your gyn for evaluation and change to a different pill. A lower dose will have less symptoms.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Sep 12, 2013

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.